# SDR VTZA94241

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Dirty
- Location: Bagg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LGA/IAD - FLT 6322 - DURING CLIMB-OUT AT 0830 HRS ON 7-29-95, RETURNED TO LGA DUE TO THE REAR BAGGAGE DOOR LIGHT ILLUMINATING ON CLIMB-OUT.  AIRCRAFT RETURNED TO LGA WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED THE BAGGAGE DOOR MICROSWITCHES.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
